The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

staying healthy off meds

Jul 8, 2001

My partner decided a year ago to stop taking his meds because of adverse side effects. Currently he feels and looks great.

However, is there anything he should do to maintain his good health? He can't get regular t-cell or viral load tests because of the financial cost.

Thanks for your help.

Response from Dr. Bartlett

I am glad that he is feeling well. My concern is that without knowing his HIV RNA levels or CD4 counts, you really don't have any idea how well he is really doing. I strongly suggest that he have these laboratory values followed regularly, and hopefully he will do well without the need to restart treatment. BUT, not to follow them is taking a big risk. Good luck!

Sleeping tablets and meds
Is it REALLY an allergy?

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint